MAUDE Adverse Event Report: UNOMEDICAL A/S MINIMED MIO; UNO INSET II 46/6 SC1 BLUE MCAN

UNOMEDICAL A/S MINIMED MIO; UNO INSET II 46/6 SC1 BLUE MCAN
Model Number MMT-941A600
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: canada.
 
Event or Problem Description
Reference number (b)(4).Event occurred in canada, it was reported that on (b)(6) 2024 occlusion alarm occurred and insulin slowly exit through tubing after troubleshooting.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: the complaint (b)(4) has been evaluated.The batch 6000281 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instructions guidelines for test of reference samples buid-umd version 11 for the code occlusion in the tubing and/or tubing connectors (e.G., occlusion alarm from the infusion pump may have sounded).Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot has been requested.The following test was performed: visual test according to with work instructions version 18 and version 39 test on returned unused/used/reference samples, 10 samples out 10 samples passed the test.Functional test 1 according to with work instructions version 11 test on returned unused/used/reference samples, 10 samples out 10 samples passed the test.A batch record review was conducted resulting in the following: the lot 6000281 was manufactured according to the document version 31 on the packing process in the machine l171, on 13/mar/2023, with a total of (b)(4) units.Review of the device history records (dhr) showed that all relevant tests required during the related process had been fulfilled and met the requirements.Conclusion summary of the related event: as a result of the following: no reported harm, no defect on test, no non-confromance (nc) raised during production.No further actions are required.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MCAN
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20381395
Report Number3003442380-2024-27750
Device Sequence Number12403792
Product Code FPA
UDI-Device Identifier05705244020306
UDI-Public05705244020306
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2026
Device Model NumberMMT-941A600
Device Lot Number6000281
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date11/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown